RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 10, Issue 2  


Regularized asymptotics of solutions to integro-differential partial differential equations with rapidly varying kernels
A. A. Bobodzhanov, V. F. Safonov
3
On spectral gaps of a Laplacian in a strip with a bounded periodic perturbation
D. I. Borisov
13
Perturbation of second order nonlinear equation by delta-like potential
T. R. Gadyl'shin, F. Kh. Mukminov
30
Influence of stratification on the groups of conformal transformations of pseudo-Riemannian orbifolds
N. I. Zhukova
43
Basis in invariant subspace of analytical functions
O. A. Krivosheeva
57
Systems of convolution equations in complex domains
S. G. Merzlyakov
76
Uniform convergence of Lagrange–Sturm–Liouville processes on one functional class
A. Yu. Trynin
93
Approximation of solutions to singular integro-differential equations by Hermite–Fejer polynomials
A. I. Fedotov
109
Certain generating functions of Hermite–Bernoulli–Legendre polynomials
N. U. Khan, T. Usman
118
Nevanlinna's five-value theorem for algebroid functions
Ashok Rathod
127
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018